×

Found 241 Documents (Results 1–100)

100
MathJax

A class of functional equations of type d’Alembert on monoids. (English) Zbl 1464.39019

Anastassiou, George A. (ed.) et al., Frontiers in functional equations and analytic inequalities. Cham: Springer. 219-235 (2019).
MSC:  39B52 20M32
PDF BibTeX XML Cite
Full Text: DOI arXiv

On a variant of \(\mu\)-Wilson’s functional equation with an endomorphism. (English) Zbl 1464.39022

Anastassiou, George A. (ed.) et al., Frontiers in functional equations and analytic inequalities. Cham: Springer. 93-111 (2019).
MSC:  39B52 39B22
PDF BibTeX XML Cite
Full Text: DOI

Linear systems with quadratic integral and complete integrability of the Schrödinger equation. (English. Russian original) Zbl 1442.37079

Russ. Math. Surv. 74, No. 5, 959-961 (2019); translation from Usp. Mat. Nauk 74, No. 5, 189-190 (2019).
MSC:  37K10 35Q55 35L05
PDF BibTeX XML Cite
Full Text: DOI

The Cauchy problem for a system of the hyperbolic differential equations of the \(n\)-th order with the nonmultiple characteristics. (Russian. English summary) Zbl 1413.35304

MSC:  35L56
PDF BibTeX XML Cite
Full Text: DOI MNR

The Cauchy problem for a general hyperbolic differential equation of the \(n\)-th order with the nonmultiple characteristics. (Russian. English summary) Zbl 1413.35296

MSC:  35L25
PDF BibTeX XML Cite
Full Text: DOI MNR

On nonlocal modified gravity and its cosmological solutions. (English) Zbl 1369.83073

Dobrev, Vladimir (ed.), Lie theory and its applications in physics. Selected papers based on the presentations at the 11th workshop, LT 11, Varna, Bulgaria, June 15–21, 2015. Singapore: Springer (ISBN 978-981-10-2635-5/hbk; 978-981-10-2636-2/ebook). Springer Proceedings in Mathematics & Statistics 191, 35-51 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Zakharov system and its soliton solutions. (English) Zbl 1356.35003

Singapore: Springer; Beijing: Science Press (ISBN 978-981-10-2581-5/hbk; 978-981-10-2582-2/ebook). ix, 342 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Multidimensional quasilinear first-order equations and multivalued solutions of the elliptic and hyperbolic equations. (English. Russian original) Zbl 1338.35107

Theor. Math. Phys. 186, No. 3, 320-332 (2016); translation from Teor. Mat. Fiz. 186, No. 3, 371-385 (2016).
MSC:  35F20 35G20
PDF BibTeX XML Cite
Full Text: DOI

Cauchy problem for the system of the general hyperbolic differential equations of the forth order with nonmultiple characteristics. (Russian. English summary) Zbl 1413.35295

MSC:  35L25
PDF BibTeX XML Cite
Full Text: DOI MNR

Periodic and almost periodic solutions of the diffusion equation. (English) Zbl 1298.97074

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 3. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04597-7/hbk). 148-154 (2012).
MSC:  97I70 97M50
PDF BibTeX XML Cite

Quadratic operators and quadratic functional equation. (English) Zbl 1248.39020

Pardalos, Panos M. (ed.) et al., Nonlinear analysis. Stability, approximation, and inequalities. In honor of Themistocles M. Rassias on the occasion of his 60th birthday. New York, NY: Springer (ISBN 978-1-4614-3497-9/hbk; 978-1-4614-3498-6/ebook). Springer Optimization and Its Applications 68, 13-37 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software